MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC - FREMONT (CE) HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M00658001R0
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a genesys hydrothermablation endometrial ablation system was used in a hydrothermablation (hta) procedure performed on (b)(6) 2017.According to the complainant, during heating up phase of the procedure, the control unit started to smoke when the saline fluid leaked onto the machine while it powered up.The unit was immediately unplugged from the electrical.The procedure was not completed due to this event.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Analysis of the returned genesys hydrothermablation endometrial ablation system revealed that there were no alarms, smoke or cassette leaking were observed during the test.The unit passed the functional feature test.As the reported problem was not duplicated during the testing of the genesys console, the most probable root cause is not confirmed.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no other complaints exist for the specified batch.
 
Event or Problem Description

Brand Name
HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key6633332
Report Number3005099803-2017-01830
Device Sequence Number12177
Product Code MNB
UDI-Device Identifier08714729809357
UDI-Public(01)08714729809357(11)20111128
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00658001R0
Device Catalogue Number58001R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer06/13/2017
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date07/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1